# SDR FDEA202010312733

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UNDER PANEL NR 445CL SUPPORT ANGLE IS CRACK AT NAC 204 APPROXIMATELY.  REMOVED AND REPLACED SUPPORT ANGLE AT NR 2 PYLON, IAW FEDEX B757 DWG 313N3052 REV B AND SRM 51-40-02-0G.
